# SDR ABXA010556

- Difficulty date: October 26, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N822AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46079
- Aircraft time: 70,823 hours, 22,877 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 5708458503
- Part serial: 132
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING WAS INOPERATIVE. REPLACED BATTERY EMERGENCY LIGHT RACK ASSEMBLY. EMERGENCY LIGHT OPS CHECKED GOOD PER AMM 33-50-02.
